# SDR I5PA2024021675702

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,835 hours, 34,296 cycles
- Engine: Pwa PW2040
- Engine time: 54,192 hours, 23,336 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 36015511508005
- Part serial: 210018
- Condition: Open
- Location: R Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX FINDING). ESI - RH ENG FIRE LOOP 1 STATUS MESSAGE. REPLACED RH ENG FIRE LOOP 1.
